# SDR FXGA2019080541956

- Difficulty date: July 24, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 596-662
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN REPLACEMENT AND STRINGER REPAIRS BEHIND CABIN HEATER EXHAUST.  TO REPLACE A CORRODED FUSELAGE SKIN FROM F/STA 596 TO 662; REPAIR CORRODED STRINGER #31L BETWEEN F/STA 629 AND 658, AND STRINGER 32L BETWEEN F/STA 629 AND 651.  REMOVE AND REPLACE CORRODED SKIN FROM F/STA 596 TO 662, AND BETWEEN STRINGERS 30 LEFT AND 30 RIGHT.
